# SDR 08FDEA03741

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bonding Strap
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT, BONDING STRAPS AND ATTACHING SCREWS (2 EA) ARE CORRODED.  REMOVED ANGLE IAW SRM 51-40-01.  FABBED ANGLE IAW DWG  A52271077, ISSUE "A".  AODINED & PRIMED ANGLE IAW SRM 51-21-10.  INSTALLED ANGLE & BONDING WIRE IAW SRM 51-40-21.
